Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 43, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Aug 4, 2006, 4:40 PM EDT for Osceola County, Florida. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2006, 4:40 PM EDT (20:40 UTC)
- Expired
- Aug 4, 2006, 5:45 PM EDT
- In force
- 65 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 55 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2791 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 042041 SVRMLB FLC097-042145- /O.NEW.KMLB.SV.W.0043.060804T2040Z-060804T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 440 PM EDT FRI AUG 4 2006 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL OSCEOLA COUNTY * UNTIL 545 PM EDT * AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF HARMONY... OR ABOUT 10 MILES NORTH OF LAKE KISSIMMEE...AND MOVING EAST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE... ABOUT 7 MILES SOUTH OF HARMONY...APPROACHING HOLOPAW BY 545 PM EDT THE STORM WILL REMAIN OVER RURAL AREAS...BUT COULD AFFECT MOTORISTS DRIVING ON THE FLORIDA TURNPIKE OR CANOE CREEK ROAD. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. LAT...LON 2813 8139 2796 8133 2801 8094 2827 8102 $$ CRISTALDI
2 follow-up statements
000 WWUS52 KMLB 042059 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 458 PM EDT FRI AUG 4 2006 FLC097-042145- /O.CON.KMLB.SV.W.0043.000000T0000Z-060804T2145Z/ OSCEOLA FL- 458 PM EDT FRI AUG 4 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR CENTRAL OSCEOLA COUNTY... AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL 10 MILES SOUTHWEST OF HARMONY...OR ABOUT 10 MILES NORTH OF LAKE KISSIMMEE...MOVING EAST AT 5 MPH. ANOTHER STORM NEAR LAKE MARIAN WAS RAPISLY INSIFYING...WITH THE POTENTIAL TO BECOME SEVERE. THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 2813 8139 2796 8133 2801 8094 2827 8102 $$
000 WWUS52 KMLB 042119 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 518 PM EDT FRI AUG 4 2006 FLC097-042145- /O.CON.KMLB.SV.W.0043.000000T0000Z-060804T2145Z/ OSCEOLA FL- 518 PM EDT FRI AUG 4 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR CENTRAL OSCEOLA COUNTY... AT 515 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KENANSVILLE...MOVING NORTHEAST AT 5 MPH. THIS STORM PRODUCED QUARTER SIZE HAIL NEAR KENANSVILLE AT 505 PM. LAT...LON 2813 8139 2796 8133 2801 8094 2827 8102 $$ CRISTALDI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 2:13 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 4, 2:13 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 213 PM EDT FRI AUG 4 2006 .DISCUSSION... CURRENTLY/TONIGHT...EAST COAST SEA BREEZE JUST STARTING TO PUSH SLOWLY INLAND FROM AROUND THE CAPE SOUTHWARD. STORMS ALONG THE WEST COAST HELPING TO KICK WEST COAST BOUNDARY INLAND. AREA HAS HEATED UP WELL WITH LOW/MID 90S IN MOST PLACES. LOOKS LIKE A BUSY AFTERNOON AS NUMEROUS BOUNDARIES INTERACT. WITH COLDER TEMPS ALOFT THAN YESTERDAY...IT LOOKS LIKE STORMS WILL BE STRONGER SO A FEW SEVERE ONES MAY OCCUR...ESPECIALLY WHERE THE BOUNDARY FROM THE WEST COAST STORMS INTERACTS WITH THE EAST COAST BOUNDARY. THIS SHOULD OCCUR OVER INTERIOR COUNTIES...BUT MIGHT AFFECT THE INTERIOR PART OF VOLUSIA COUNTY AS WELL. WILL CARRY SCATTERED EVENING POPS ACROSS THE AREA. SAT...ATMOSPHERE LOOKS TO DRY OUT SOMEWHAT AS THE UPPER LOW PULLS INTO THE GULF OF MEXICO. SUBSIDENT AIR MASS WILL ALSO PRECEDE THE REMNANTS OF TD CHRIS AS THE SYSTEM APPROACHES CUBA. MEANWHILE...LOW-LEVEL RIDGE AXIS WILL LIFT BACK TO THE NORTH ACROSS THE CENTRAL PENINSULA IN RESPONSE TO THE APPROACHING WAVE. UNIMPRESSIVE LAPSE RATES AND LACK OF DEEP LAYER MOISTURE WILL RESULT IN BELOW AVERAGE CHANCES FOR CONVECTION. ONLY EXCEPTION WILL BE ACROSS THE INTERIOR COUNTIES...WHERE CONVECTION WILL BE ENHANCED BY THE LIFT GENERATED FROM THE EAST COAST SEA BREEZE BOUNDARY. SUN...GFS HAS CONSISTENTLY INDICATED THAT DEEPEST TROPICAL MOISTURE ASSOCIATED WITH THE WAVE WILL MOVE ACROSS THE SOUTHERN PENINSULA EARLY SUN MORNING. STRONGEST LARGE SCALE UPPER DIVERGENCE WILL ALSO BE COLOCATED ACROSS THE SOUTH AND WILL RUN WITH HIGHEST POPS SOUTH OF ORLANDO. MON-WED...WITH A STRONG UPPER RIDGE POSITIONED ACROSS THE DEEP SOUTH AND AN APPROACHING TUTT CELL ACROSS THE EASTERN BAHAMAS...NORTHEAST FLOW WILL INCREASE ALOFT. LOW-LEVEL ONSHORE FLOW WILL ALSO PERSIST THROUGH MIDWEEK AS THE RIDGE AXIS REMAINS TO THE NORTH. WITH A GENERAL LACK OF DEEP LAYER MOISTURE...PRECIPITATION CHANCES WILL REMAIN BELOW AVERAGE THROUGH THE PERIOD. THE ONSHORE FLOW ALOFT WILL ALSO KEEP ANY DIURNAL CONVECTIVE DEBRIS WEST OF THE FORECAST AREA...WHICH WILL RESULT IN MORE SUN THAN CLOUDS EACH AFTERNOON. THU-FRI...FRONTAL BOUNDARY MOVING INTO THE WESTERN ATLANTIC MAY WEAKEN THE RIDGE...THOUGH ANTICYCLONIC FLOW AND DRY AIR (INDICATED BY THE ECM) ACROSS THE STATE WILL CONTINUE TO KEEP RAIN CHANCES BELOW NORMAL. && .MARINE...RIDGE AXIS TO OUR SOUTH PROVIDING A SOUTHWEST FLOW AT OR BELOW 10 KNOTS. AXIS IS FORECAST TO START RETREATING BACK TO THE NORTH LATE TONIGHT. NO WIND/SEA CONCERNS...BUT STILL EXPECT SOME STORMS ESPECIALLY OVER THE GULF STREAM. WAVE WATCH IS STILL BULLISH ON INCREASING SWELLS TO AROUND 4 FT SAT NIGHT-SUN AHEAD OF THE DEPRESSION/TROPICAL WAVE. ANY INCREASE WILL LIKELY RESULT IN AN ELEVATED THREAT FOR DANGEROUS RIP CURRENTS. && .AVIATION...STORMS WILL OCCUR A LITTLE EARLIER THAN YESTERDAY IN MOST PLACES AND PROBABLY END SHORTLY AFTER SUNSET. ALL LOCATIONS WILL NOT GET THE HEAVY RAIN AND IFR VISIBILITIES THOUGH...HOWEVER EXPECT THAT STRONG STORMS WILL PRODUCE WIND GUSTS OF 35 KNOTS OR GREATER WELL AWAY FROM THE HEAVY RAIN. WITH COLD TEMPS ALOFT... THERE MAY BE A FEW SEVERE STORMS WHERE STRONG BOUNDARY INTERACTIONS OCCUR. && .PRELIMINARY POINT TEMPS/POPS... DAB 76 91 78 90 / 30 30 20 40 MCO 75 95 76 94 / 30 40 20 50 MLB 74 91 79 89 / 20 30 30 40 VRB 74 90 80 88 / 20 30 30 40 && .MLB WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...LASCODY LONG TERM....HIRSCH
Hazardous weather outlook, Aug 4, 5:11 AM EDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 511 AM EDT FRI AUG 4 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 042115- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 511 AM EDT FRI AUG 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT ...THUNDERSTORM IMPACT... AN UPPER LEVEL LOW...DAYTIME HEATING AND THE EAST COAST SEA BREEZE WILL ALLOW SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS EAST CENTRAL FLORIDA. SCATTERED STRONG STORMS ARE EXPECTED TO DEVELOP BY LATE AFTERNOON AND A FEW MAY BECOME SEVERE DURING THE LATE AFTERNOON OR EARLY EVENING. THE STRONGEST STORMS WILL PRODUCE FREQUENT LIGHTNING...GUSTY DOWNBURST WINDS TO 50 MPH AND POSSIBLE HAIL. IF STORMS APPROACH...THE SAFEST COURSE OF ACTION IS TO HEAD INDOORS INTO A STURDY STRUCTURE. ...FLOOD IMPACT... LATE AFTERNOON STORMS MAINLY WEST OF INTERSTATE 95 WILL PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS TO AROUND 2 INCHES WHICH CAN CAUSE TEMPORARY FLOODING OF POOR DRAINAGE AREAS AND ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY TROPICAL CYCLONE CHRIS WILL MOVE WESTWARD TOWARD CUBA THIS WEEKEND AND BRING INCREASING EAST TO SOUTHEAST FLOW BY SUNDAY. THIS WILL ELEVATE THE RIP CURRENT THREAT INTO EARLY NEXT WEEK WITH CONTINUED ONSHORE WINDS FORECAST. SCATTERED LIGHTNING STORMS ARE FORECAST OVER THE WEEKEND WITH A DECREASE IN COVERAGE EXPECTED BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. VOLKMER
In the hours before
Special weather statement, Aug 4, 3:11 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 311 PM EDT FRI AUG 4 2006 FLZ144-042000- SOUTHERN LAKE COUNTY- 311 PM EDT FRI AUG 4 2006 ...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND SMALL HAIL SOUTH CENTRAL LAKE COUNTY... AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 6 MILES SOUTHWEST OF MASCOTTE...MOVING EAST AT 15 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE CLERMONT. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.
Special weather statement, Aug 4, 3:29 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MELBOURNE FL 329 PM EDT FRI AUG 4 2006 FLZ045-046-053-042015- ORANGE-OSCEOLA-SEMINOLE- 329 PM EDT FRI AUG 4 2006 ...STRONG TO SEVERE STORMS MAY DEVELOP ACROSS ORANGE...SEMINOLE... AND OSCEOLA COUNTIES THROUGH 600 PM... AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL LARGE CLUSTERS OF INTENSE LIGHTNING STORMS ACROSS POLK AND LAKE COUNTIES. THESE STORMS WERE PUSHING OUTFLOW BOUNDARIES...OR SURGES OF STRONG WINDS FROM COLLAPSING THUNDERSTORMS...EASTWARD TOWARD OSCEOLA AND ORANGE COUNTIES. THE ATMOSPHERE AHEAD OF THESE BOUNDARIES HAS BECOME VERY UNSTABLE DUE TO TEMPERATURES REACHING IN THE LOW TO MID 90S...COUPLED WITH A POWERFUL UPPER LEVEL LOW OVERHEAD. THUNDERSTORMS WILL LIKELY DEVELOP IN THIS AREA...AND THERE IS THE POTENTIAL FOR RAPID...EXPLOSIVE GROWTH INTO STRONG TO SEVERE STORMS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. RESIDENTS SHOULD LISTEN FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STORMS IN LAKE COUNTY HAVE ALREADY PROMPTED A SEVERE THUNDERSTORM WARNING. ADDITIONAL WARNINGS ARE LIKELY TO BE ISSUED THIS AFTERNOON AND EVENING. CRISTALDI
Special weather statement, Aug 4, 3:40 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 340 PM EDT FRI AUG 4 2006 FLZ059-064-042030- MARTIN-ST. LUCIE- 340 PM EDT FRI AUG 4 2006 AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF INTENSE LIGHTNING STORMS DEVELOPING ACROSS MARTIN AND SAINT LUCIE COUNTIES. THESE STORMS WERE DEVELOPING ALONG THE SEA BREEZE BOUNDARY THAT WAS PUSHING INLAND. THE ATMOSPHERE AHEAD OF THESE BOUNDARIES HAS BECOME VERY UNSTABLE. THUNDERSTORMS WILL LIKELY DEVELOP IN THIS AREA...AND THERE IS THE POTENTIAL FOR RAPID...EXPLOSIVE GROWTH INTO STRONG TO SEVERE STORMS. THIS STORMS WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. RESIDENTS SHOULD LISTEN FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STORMS IN LAKE COUNTY HAVE ALREADY PROMPTED A SEVERE THUNDERSTORM WARNING. ADDITIONAL WARNINGS ARE LIKELY TO BE ISSUED THIS AFTERNOON.
Local storm report, Aug 4, 4:07 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
407 PM EDT FRI AUG 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 6 S CLERMONT 28.46N 81.76W
08/04/2006 M1.00 INCH LAKE FL CO-OP OBSERVER
RANGER AT LAKE LOUISA STATE PARK REPORTED QUARTER SIZE
HAIL.
&&
JRCSpecial weather statement, Aug 4, 4:37 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 437 PM EDT FRI AUG 4 2006 FLZ053-042115- OSCEOLA- 437 PM EDT FRI AUG 4 2006 ...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND HAIL TO ONE HALF INCH IN DIAMETER IS OVER CENTRAL OSCEOLA COUNTY... AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 13 MILES SOUTH OF SAINT CLOUD...DRIFTING NORTHEAST AT 5 MPH. THE STORM WILL REMAIN IN RURAL AREAS...BUT COULD AFFECT MOTORISTS DRIVING ON THE FLORIDA TURNPIKE OR CANOE CREEK ROAD. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 3:20 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 55 min |
| Aug 4, 3:49 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.